73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hair loss + Tamoxifen

4 REPLIES 4
Guest user
Not applicable

Re: Hair loss + Tamoxifen

Hi Katejeff, i under went 2 wide excisions surgery, then onto tamoxifen, then radiotherapy, and yes it is true it does make you feel ill but you may not get any side effects then again you may get them all but the advantages of taking it must out weigh not taking it, you are caught between the devil and the deep blue sea ( as they say ), i hope you don't get any side effects good luck for the future,

cheers sandy xxxxxx

vercors
Member

Re: Hair loss + Tamoxifen

Hi Kate,
I don't really think whatever previous treatment you had would make any difference on the side effects.
Tamoxifen is an hormone treatment, and it is really how your body reacts to those hormones. But then I am not a specialist.

Guest user
Not applicable

Re: Hair loss + Tamoxifen

I'm just about to start taking tamoxifen after successful surgery and no chemo, does any of that make any difference to the side effects? Reading all the threads, it seems ironic that throughout the brief time I've 'had' cancer, this is the first thing thats actually going to make me feel ill!!!

Thanks for any advice.
Kate x

lmlauder
Member

Re: Hair loss + Tamoxifen

About once a week i lose several hand fuls of hair, ts definitely thinning but still thicker than it was pre chemo. I work in the food industry so need to be really careful even with head gear on.
This whole wretched business always has some sort of side effect going.

louise xx

Guest user
Not applicable

Hair loss + Tamoxifen

Hi
Has anyone loss hair due to taking tamoxifen.I have been taken it for almost two years now and having been losing my hair gradually.At first I thought it was my imagination.But I have been losing hair more and more as time has gone on.Would like to hear from anyone who has experienced this.

Regards Shogun